Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 405635, 7 pages
http://dx.doi.org/10.1155/2014/405635
Research Article

Properties and in Projective Tensor Products

Mathematics Department, University of Wisconsin-River Falls, 54022 WI, USA

Received 31 January 2014; Accepted 29 May 2014; Published 1 July 2014

Academic Editor: Jan Lang

Copyright © 2014 Ioana Ghenciu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Pełczyński, “Banach spaces on which every unconditionally converging operator is weakly compact,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 10, pp. 641–648, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Saab and P. Saab, “On unconditionally converging and weakly precompact operators,” Illinois Journal of Mathematics, vol. 35, no. 3, pp. 522–531, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Diestel, Sequences and Series in Banach Spaces, vol. 92 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Pełczyński and Z. Semadeni, “Spaces of continuous functions (III),” Studia Mathematica, vol. 18, pp. 211–222, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Diestel and J. J. Uhl Jr., Vector Measures, vol. 15 of Mathematical Surveys, American Mathematical Society, 1977. View at MathSciNet
  6. R. A. Ryan, Introduction to Tensor Products of Banach Spaces, Springer, London, UK, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Emmanuele and K. John, “Uncomplementability of spaces of compact operators in larger spaces of operators,” Czechoslovak Mathematical Journal, vol. 47(122), no. 1, pp. 19–32, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II, vol. 97, Springer, 1979. View at MathSciNet
  9. F. Albiac and N. J. Kalton, Topics in Banach Space Theory, vol. 233 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2006. View at MathSciNet
  10. J. Bourgain, New Classes of p-Spaces, vol. 889 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1981. View at MathSciNet
  11. N. J. Kalton, “Spaces of compact operators,” Mathematische Annalen, vol. 208, pp. 267–278, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. R. Pitt, “A note on bilinear forms,” The Journal of the London Mathematical Society, vol. 11, no. 3, pp. 174–180. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Pełczyński and W. Szlenk, “Sur l'injection naturelle de l'espace (l) dans l'espace (lp),” Colloquium Mathematicum, vol. 10, pp. 313–323, 1963. View at Google Scholar · View at MathSciNet
  14. C. Bessaga and A. Pełczyński, “On bases and unconditional convergence of series in Banach spaces,” Studia Mathematica, vol. 17, pp. 151–164, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Emmanuele and W. Hensgen, “Property (V) of Pelczyński in projective tensor products,” Proceedings of the Royal Irish Academy A: Mathematical and Physical Sciences, vol. 95, no. 2, pp. 227–231, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. Ghenciu and P. W. Lewis, “Strong Dunford-Pettis sets and spaces of operators,” Monatshefte für Mathematik, vol. 144, no. 4, pp. 275–284, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Wojtaszczyk, Banach Spaces for Analysts, vol. 25 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Diestel, “A survey of results related to the Dunford-Pettis property,” in Proceedings of the Conference on Integration, Topology, and Geometry in Linear Spaces, vol. 2 of Contemporary Mathematics, pp. 15–60, 1980. View at MathSciNet
  19. R. C. James, “A non-reflexive Banach space isometric with its second conjugate space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 37, pp. 174–177, 1951. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. Pełczyński, “On Banach spaces containing L1(μ),” Studia Mathematica, vol. 30, pp. 231–246, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. G. Emmanuele, “A remark on the containment of c0 in spaces of compact operators,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 111, no. 2, pp. 331–335, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. I. Ghenciu and P. Lewis, “The embeddability of c0 in spaces of operators,” Bulletin of the Polish Academy of Sciences: Mathematics, vol. 56, no. 3-4, pp. 239–256, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Bourgain, “New Banach space properties of the disc algebra and H,” Acta Mathematica, vol. 152, no. 1-2, pp. 1–48, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Bourgain, “H is a Grothendieck space,” Studia Mathematica, vol. 75, no. 2, pp. 193–216, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F. Delbaen, “Weakly compact operators on the disc algebra,” Journal of Algebra, vol. 45, no. 2, pp. 284–294, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. E. Saab and P. Saab, “On stability problems of some properties in Banach spaces,” in Function Spaces, K. Sarosz, Ed., vol. 136 of Lecture Notes in Pure and Applied Mathematics, pp. 367–394, Dekker, New York, NY, USA, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. D. R. Lewis, “Conditional weak compactness in certain inductive tensor products,” Mathematische Annalen, vol. 201, pp. 201–209, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G. Pisier, Factorization of Linear Operators and Geometry of Banach Spaces, vol. 60 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, 1986. View at MathSciNet
  29. G. Emmanuele, “Dominated operators on C[0, 1] and the (CRP),” Collectanea Mathematica, vol. 41, no. 1, pp. 21–25, 1990. View at Google Scholar